# SDR DALA2014081504669

- Difficulty date: August 15, 2014
- Submitted: August 21, 2014
- Operation: Air carrier
- Aircraft: N906DL
- Make and model: Doug MD-88
- Aircraft serial: 49537
- Aircraft time: 72,077 hours, 55,395 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Retainer
- Condition: Corroded
- Location: Tailcone Release
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE DISCOVERED THAT THE INTERIOR TAILCONE RELEASE HANDLE RETAINMENT CLIPS WERE CORRODED OUT OF ALLOWABLE LIMITS. THE CLIPS WERE REPLACED AND THE FUNCTIONAL CHECK, PULL FROM CLIPS, WAS COMPLETED SATISFACTORILY.
